Flat universe with hyperbolic voids

V G Gurzadyan, Armen A Kocharyan

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

The properties of geodesics flow are studied in a Friedmann-Robertson-Walker metric perturbed due to the inhomogeneities of matter. The basic, averaged Jacobi equation is derived, which reveals that the low-density regions (voids) are able to induce hyperbolicity, even if the global curvature of the Universe is zero or slightly positive. It is shown that the energy independence is a characteristic property of these geometric effects. The importance of these conclusions is determined by the temperature independent ellipticity of excursion sets and regions of different randomness found in Kolmogorov Cosmic Microwave Background (CMB) maps.
Original languageEnglish
Pages (from-to)29002-1 - 29002-5
Number of pages5
JournalEPL
Volume86
Issue number2
Publication statusPublished - 2009

Cite this